# SDR ASOA20120730066C

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145
- Aircraft serial: 145639
- Aircraft time: 24,431 hours, 19,262 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311880
- Condition: Failed
- Location: Nr 1
- Part time: 22,537 hours, 18,084 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED ENGINE NR 1 FAILURE IN FLIGHT.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD.
